Ask a doctor

Lip Augmentation Gone Wrong Because of Lip Sensitivity?

I hope somebody can help me and give me answers to a problem which has made me cry day after day. I had my lips done by a doctor around 3 months ago, and almost immediately after that, I noticed a big ball swelling on my upper lip, which the doctor assured me would dissapear in a week. The doctor inserted what she called a "natural" and temporary collagen called "TEOSYAL kiss" into my lips. Is it really that my lips are sensitive, or did she inject the gel incorrectly into my lips? When will this ball dissapear completely?

Doctor Answers (3)

At 3 months, if a "ball" remains to your upper lip you may need a hyaluronidase injection to dissolve the product.

+1
At 3 months, if a "ball" remains to your upper lip you may need a hyaluronidase injection to dissolve the product. Schedule an appointment with your injector to discuss this option. 

Hope this helps


Toronto Plastic Surgeon
5.0 out of 5 stars 159 reviews

Bump after lip augmentation mostly Teosyal Kiss material

+1

This is Hyaluronic acid, the bump you saw immediately after injection mostly represent the material and not a granuloma. It can be dissolved easily with hyaluronidase injected into the bump and will diappear immediately.

Samir Shureih, MD
Baltimore Plastic Surgeon

Teosyal kiss in the lips

+1

Teosyal kiss is a hyaluronic acid gel that will disappear within 6 to 8 months. Though you have a "bump" which could represent a deposit of product or a granuloma. It could be dissolved with a hyaluronidase injection to the area. This will likely treat your complaint, although it may accentuate the amount of lip uneveness. You should ask your physician if they could do this injection for you.

I hope this helps.

Andrew P. Trussler, MD
Austin Plastic Surgeon
4.5 out of 5 stars 11 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.